# SDR ASAA12511471

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 22,302 hours, 6,614 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 897003
- Condition: Inoperative
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENG B SYSTEM, FIRE DETECTION INOPERATIVE.  ACFT GROUNDED.  ACCOMP ENG/APU FIRE DETECT CONTROL MODULE BITE IAW FIM TASK 26 10 00 810 801.  ENG 2, LOOP B, CORE LT DETECT FAULT LOGGED.  PERF FIM TASK 26-10-00-810-805.  LT CORE DETECT ELEMENT RESISTANCE READS OPEN.  REPLACED ENG 2 CORE LT FIRE DETECTION ELEMENT LOOP B IAW AMM TASK 26-11-01-000-801 AND 26-11-01-400-801.  PERFORMED ENGINE FIRE DETECTION OPS TEST IAW AMM TASK 26-11-00-710-801.  OPS TEST PASSED.
